Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Is there any medication for yellow color in urine and pain in testis ?

i have yellowcolour sometimes in urine sometimes yellowpimplesin penis pain in ball and feel pain sometimes when passing urine i have an experienceof unsafesex once pls give adviceand medicine
Asked On : Fri, 27 Aug 2010
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hello sujiv,
i would advise you to consult a physician in this regard.
it looks like you may be having an infection. it needs a prescription for the antibiotics.
get a complete check up done and chances of infection are less if your partner is healthy
i hope i have answered your query.
i wish you a speedy recovery.
take care
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor